Advanced search

Macroscopic properties of A-statistics.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
JELLAL, A, TD PALEV, and Joris Van der Jeugt. 2001. “Macroscopic Properties of A-statistics.” Journal of Physics A-mathematical and General 34 (47): 10179–10199.
APA
JELLAL, A., PALEV, T., & Van der Jeugt, J. (2001). Macroscopic properties of A-statistics. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 34(47), 10179–10199.
Vancouver
1.
JELLAL A, PALEV T, Van der Jeugt J. Macroscopic properties of A-statistics. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL. 2001;34(47):10179–99.
MLA
JELLAL, A, TD PALEV, and Joris Van der Jeugt. “Macroscopic Properties of A-statistics.” JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL 34.47 (2001): 10179–10199. Print.
@article{149018,
  author       = {JELLAL, A and PALEV, TD and Van der Jeugt, Joris},
  issn         = {0305-4470},
  journal      = {JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL},
  language     = {eng},
  number       = {47},
  pages        = {10179--10199},
  title        = {Macroscopic properties of A-statistics.},
  volume       = {34},
  year         = {2001},
}

Web of Science
Times cited: